# SDR DXTA2022032959180

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 13,322 hours, 8,791 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: I/O Card
- Part number: 70296851901
- Part serial: 05070184
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ENGINE CONTROL FAULT L AMBER CAS: AT FL 380 GOT ENGINE CONTROL FAULT L. SUBSEQUENTLY FOLLOWING INDICATIONS WERE AMBER DASHES, N1L, OIL TEMPL, STAB TRIM, ,DC AMP, BATT AMP , HYD PRESS  AFTER LOWERING GEAR RECEIVED ANTISKID FAIL CAS.  
RECEIVED REPAIRED CUSTOM 1/0 CARD. REMOVED AND REPLACED CUSTOM 1/0 CARD PER CE680 AMM 34-17-00.
LOADED SOFTWARE AND PERFORMED OPERATIONAL CHECKS, OPS CHECKS GOOD
